|absorption of meds
Feb 11, 2011
| Response from Dr. Young
Hi and thanks for your post.
Since it was 3 hours from the doses of your medications, I don't think that the diarrhea will have any significant effect on the absorption of your medications. In any event, even a single suboptimal dose shouldn't affect the overall potency of your meds.
Hope you're feeling better, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Having Diarrhea Affect Absorption Of HIV Meds?
- Can You Get Leukemia From Hiv?
- Are Sore Throat Aches Pains Fatigue Fever Chills Hiv Symptoms?
- Chances Of Hiv From 1 Time Sex
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- What Problems Can Bacterial Vaginosis Cause To Man?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.